# SDR 2009FA0000901

- Difficulty date: August 28, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N999LG
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257131
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron
- Part time: 1,503 hours
- Component: Aileron
- Component part number: 86398002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE INSPECTOR FOUND WHAT APPEARED TO BE A CRACK EXTENDING FWD OF THE OTBD AILERON HING ATTACH BRACKET, LT AILERON, IN THE AILERON L/E RIB.   THE AILERON WAS REMOVED AND THE AILERON OUTER HINGE BRACKET WAS REMOVED.  PAINT WAS CHEMICALLY REMOVED EXPOSING A CRACK WHICH CONNECTS THE TWO NUT-PLATE ATTACHMENT RIVETS.  THE TECH THEN REMOVED THE RT AILERON AND PERFORMED THE SAME PROCEDURE.  THE L/E RIB IS NOT CRACKED ON THE RT AILERON, HOWEVER THE SKIN HAS DEFINATELY BEEN WORKING AND APPEARS THAT IT WILL CRACK FROM WORK HARDENING VERY SOON.
